Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 37, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 19, 2014, 2:59 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2014, 2:59 PM CDT (19:59 UTC)
- Expired
- Sep 20, 2014, 1:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
693 WHUS74 KMOB 191959 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 259 PM CDT FRI SEP 19 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 PM CST SATURDAY... .AN AREA OF LOW PRESSURE OVER THE CENTRAL GULF OF MEXICO COMBINED WITH A STRONG RIDGE OF HIGH PRESSURE MOVING SOUTH TOWARDS THE SOUTHEAST AND CENTRAL GULF STATES WILL CONTINUE TO HELP GENERATE A STRONG PRESSURE GRADIENT ACROSS THE NORTHERN GULF THROUGH MIDDAY SATURDAY. WINDS UP TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES WILL BE POSSIBLE OVERNIGHT AND EARLY SATURDAY MORNING...OCCURRING MOSTLY WELL OFFSHORE. GMZ670-675-200600- /O.NEW.KMOB.SC.Y.0037.140919T2000Z-140920T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 259 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: 20 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WELL OFFSHORE. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
713 WHUS74 KMOB 192030 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 330 PM CDT FRI SEP 19 2014 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH 1 PM CST SATURDAY... .AN AREA OF LOW PRESSURE OVER THE CENTRAL GULF OF MEXICO COMBINED WITH A STRONG RIDGE OF HIGH PRESSURE MOVING SOUTH TOWARDS THE SOUTHEAST AND CENTRAL GULF STATES WILL CONTINUE TO HELP GENERATE A STRONG PRESSURE GRADIENT ACROSS THE NORTHERN GULF THROUGH MIDDAY SATURDAY. WINDS UP TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES WILL BE POSSIBLE OVERNIGHT AND EARLY SATURDAY MORNING... OCCURRING MOSTLY OFFSHORE. GMZ650-655-200600- /O.EXA.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 330 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: 20 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-200600- /O.CON.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS74 KMOB 200402 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1102 PM CDT FRI SEP 19 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH 1 PM CDT SATURDAY... .AN AREA OF LOW PRESSURE WILL DRIFT WESTWARD OVER THE NORTH CENTRAL GULF THROUGH SATURDAY WHILE A RIDGE OF HIGH PRESSURE BUILDS FROM THE EASTERN SEABOARD TO THE CENTRAL GULF COAST REGION. THE RESULTANT PRESSURE GRADIENT WILL RESULT IN A STRONG EASTERLY FLOW PATTERN OVER THE OFFSHORE WATERS OF THE NORTHERN GULF THROUGH MIDDAY SATURDAY... WHERE WIND SPEEDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES WILL BE POSSIBLE. GMZ650-655-670-675-201200- /O.CON.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1102 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: EAST AROUND 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS74 KMOB 200948 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 448 AM CDT SAT SEP 20 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH 1 PM CDT TODAY... .A TIGHT PRESSURE GRADIENT WILL RESULT IN STRONG EASTERLY WINDS OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH MIDDAY TODAY. GMZ650-655-670-675-201800- /O.CON.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 448 AM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
131 WHUS74 KMOB 201804 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 104 PM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS EVENING... .TIGHT PRESSURE GRADIENT DUE TO SURFACE LOW OVER NORTHERN GULF OF MEXICO CONTINUES TO CREATE A STRONG EASTERLY FLOW OVER UNPROTECTED WATERS. GMZ650-655-670-675-210000- /O.EXP.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/ /O.NEW.KMOB.SC.Y.0038.140920T1804Z-140921T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 104 PM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 4:26 AM CDT, 10 hours 33 minutes earlier.
Area forecast discussion, Sep 19, 4:26 AM CDT, 10 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 426 AM CDT FRI SEP 19 2014 .SHORT TERM (TODAY AND TONIGHT)...THE COMBINATION OF A WEAK FRONT JUST OFFSHORE ALONG WITH A SHORTWAVE MOVING OVER THE REGION HAS RESULTED IN SIGNIFICANT CONVECTION OVER THE GULF WATERS EARLY THIS MORNING. THE BEST CHANCE FOR CONVECTION OVER LAND AREAS THROUGH EARLY MORNING WILL BE CLOSER TO THE IMMEDIATE COAST WHICH IS IN THE VICINITY OF THE FRONTAL BOUNDARY. THE FORECAST FOR LATER TODAY IS A LITTLE MORE UNCERTAIN AS GUIDANCE VARIES GREATLY ON CONVECTIVE CHANCES. WHAT IS CERTAIN IS THAT THE AFOREMENTIONED SHORTWAVE WILL MOVE EAST OF THE REGION BY MIDDAY WITH SIGNIFICANTLY DRIER AIR FROM 500 MB AND ABOVE MOVING INTO THE AREA ON THE BACKSIDE OF THE TROUGH. MEANWHILE...THE STALLED FRONT NEAR THE COAST WILL BEGIN TO MOVE BACK NORTH IN RESPONSE TO DIURNAL HEATING. JUST HOW FAR NORTH THE BOUNDARY MAKES IT WILL DETERMINE WHERE STORM DEVELOPMENT WILL BE POSSIBLE AS SIGNIFICANT MIXING OF DEWPOINTS IS LIKELY TO THE NORTH OF THE BOUNDARY. GIVEN THE INCREASING MID-UPPER LEVEL DRYING AND SUBSIDENCE TODAY...WILL CAP RAIN CHANCES AT 20-30%...WITH THE BEST CHANCES OCCURRING ACROSS THE COASTAL COUNTIES AS THESE AREAS ARE MOST LIKELY TO BE ON THE UNSTABLE SIDE OF THE BOUNDARY. THE FRONT MOVES BACK TO THE SOUTH TONIGHT AS HIGH PRESSURE STRENGTHENS OVER THE EASTERN SEABOARD AND RIDGES INTO THE SOUTHEAST STATES. WILL MAINTAIN A SLIGHT CHANCE OF RAIN TO THE SOUTH OF THE BOUNDARY. THE FRONT STALLS ALONG THE COAST OR JUST OFFSHORE OVERNIGHT. STAYED CLOSE TO GUIDANCE ON TEMPS WITH HIGHS REACHING THE UPPER 80S TO NEAR 90. LOWS TONIGHT FALL INTO THE MID 60S WELL INLAND AND AROUND 70 ALONG AND SOUTH OF THE I-10 CORRIDOR. 34/JFB (SATURDAY THROUGH SUNDAY)...ACCORDING TO SHORT RANGE GFS...NAM...AND EURO CALCULATIONS...AN UPPER LEVEL TROUGH WILL DEEPEN AND DEVELOP INTO A CLOSED LOW OVER SOUTHEAST GEORGIA AND ITS OFFSHORE REGIONS EARLY SATURDAY. A RIDGE WILL INTENSIFY OVER TEXAS FROM THE RIO GRANDE VALLEY TO THE HILL COUNTRY AND EDWARDS PLATEAU REGION KEEPING A DRY NORTHWEST FLOW ALOFT. A SURFACE RIDGE WILL EXTEND FROM THE SOUTHERN APPALACHIANS AND WESTERN PIEDMONT REGION SOUTHWEST TO THE CENTRAL GULF COAST ON SATURDAY. THIS FEATURE WILL BRING US LIGHT NORTHEAST WINDS WITH LOWS RANGING FROM THE MID AND UPPER 60S INLAND TO AROUND 70 NEAR THE COAST. THE UPPER LEVEL LOW WILL TO DRIFT AROUND IN THE VICINITY OF NORTH FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS SATURDAY...WHILE RIDGING ALOFT EXTENDS ACROSS THE LOWER MISSISSIPPI AND TENNESSEE VALLEY REGION. DRY NORTH WINDS ALOFT WILL CONTINUE SATURDAY. ISOLATED CONVECTION COULD BE RULED OUT NEAR THE SEABREEZE BUT OUR CONFIDENCE REMAINS HIGH ENOUGH IN THE MOS GUIDANCE AS WELL AS AVAILABLE WATER VAPOR AND INCREASING STABILITY FROM THE PHYSICAL CALCULATIONS TO KEEP POPS BELOW 20 PERCENT ACROSS OUR REGION SATURDAY AFTERNOON. PRECIPITABLE WATER STAYS AROUND OR SLIGHTLY ABOVE AN ONE INCH ACROSS OUR AREA THROUGH SATURDAY AND SUNDAY. LIFTED INDEX IS ABOUT +1.0 TO +1.5 OR SO CAUSING US TO BELIEVE IT WOULD BE A DRY FORECAST THROUGH SUNDAY AT LEAST. HIGHS SHOULD RANGE FROM THE MID 80S NEAR THE COAST TO THE UPPER 80S TO AROUND 90 INLAND. 77/BD .LONG TERM [SUNDAY NIGHT THROUGH THURSDAY]...A DRY NORTH UPPER FLOW WILL PERSIST SUNDAY BEFORE THAT 500 MB RIDGE TO THE WEST OF US MOVES EAST INTO OUR REGION BY EARLY NEXT WEEK. A WEAK FRONT WILL PUSH SOUTHWARD INTO MISSISSIPPI AND ALABAMA EARLY MONDAY ON THE HEELS OF PERTURBATIONS MOVING SOUTHEAST ACROSS THE OHIO AND TENNESSEE VALLEYS AROUND THE BASE OF A MID LEVEL TROUGH OVER THE EAST COAST. WE CAN SEE THIS WEAK FRONT PUSHING INTO THE COASTAL REGION BY OVERNIGHT MONDAY INTO TUESDAY MORNING BUT IT WILL NOT DO MUCH FOR RAIN SINCE THE PRECIPITABLE WATER WILL NOT GET MUCH ABOVE 1.5 INCHES AND LIFTED INDEX WILL STAY AROUND -1 TO -2. ONCE IT SWEEPS THE REGION THE PRECIPITABLE WATER WILL DROP TO 0.75 INCHES AND LIFTED INDEX WILL CLIMB TO +4 INDICATING A DRY FORECAST MONDAY NIGHT AND TUESDAY IN THE DRY NORTHERLY FLOW PATTERN. WE KEPT A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE APPROACHING FRONT MONDAY AFTERNOON AND EVENING...AND WILL MAINTAIN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST ACROSS MOST LOCATIONS. THEREAFTER...THAT RIDGE WILL CONTINUE TO BUILD OVER THE TEXAS HILL COUNTRY KEEPING A DRY NORTHWEST FLOW ALOFT AND FORMING A WEAK LOW ALOFT OFF THE FLORIDA COASTAL BEND IN THE NORTHEAST GULF OF MEXICO BY WEDNESDAY. OUR REGION WILL REMAIN UNDER THE INFLUENCE OF THIS FEATURE THROUGH THURSDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS MOSTLY OFFSHORE WITH A SLIGHT CHANCE ALONG THE DIURNAL EVOLUTION OF THE SEABREEZE ELSEWHERE. TEMPERATURES REMAINING CLOSE TO SEASONAL. 77/BD && .AVIATION... 12Z ISSUANCE PREDOMINATE VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. BEST CHANCE FOR AN ISOLATED STORM WILL BE ALONG THE I-10 CORRIDOR TODAY AS A WEAK FRONT MOVES BACK INLAND. BRIEF MVFR/IFR CONDITIONS LIKELY WHERE STORMS DEVELOP. STORM CHANCES DIMINISHES TONIGHT AS THE FRONT MOVES BACK SOUTH. 34/JFB && .MARINE...EAST-SOUTHEAST FLOW WILL GRADUALLY STRENGTHEN TODAY INTO EARLY SATURDAY...BECOMING PREDOMINATELY EASTERLY TONIGHT...AS HIGH PRESSURE STRENGTHENS OVER THE EASTERN SEABOARD AND BUILDS INTO THE SOUTHEAST STATES. EXERCISE CAUTION LEVELS WILL LIKELY BE REACHED OVER THE OPEN GULF WATERS TONIGHT INTO SATURDAY MORNING WITH SEAS BUILDING TO 2-4 FT WITHIN 20 NM AND 3-5 FT FURTHER OFFSHORE. WINDS AND SEAS DIMINISH FOR THE END OF THE WEEKEND INTO EARLY NEXT WEEK AS THE HIGH WEAKENS. A COLD FRONT WILL APPROACH FROM THE NORTH ON TUESDAY...WITH THE BOUNDARY STALLING ALONG THE COAST OR JUST OFFSHORE. THE PRESSURE GRADIENT TIGHTENS BY TUESDAY NIGHT AND EASTERLY WINDS ARE FORECAST TO INCREASE. NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE GULF WATERS THIS MORNING WITH ACTIVITY GRADUALLY DIMINISH THIS AFTERNOON INTO TONIGHT. WINDS AND SEAS WILL BE LOCALLY HIGHER IN THE STRONGER STORMS. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 89 70 88 70 89 / 30 20 10 10 10 PENSACOLA 89 71 86 71 87 / 30 20 10 10 10 DESTIN 88 72 85 73 86 / 30 20 10 10 20 EVERGREEN 90 65 87 65 90 / 20 20 05 10 10 WAYNESBORO 90 67 89 65 90 / 20 10 10 10 10 CAMDEN 90 65 88 66 90 / 20 10 05 10 10 CRESTVIEW 90 64 87 64 89 / 30 20 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 19, 4:21 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 421 AM CDT FRI SEP 19 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 421 AM CDT FRI SEP 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...WITH THE GREATEST COVERAGE OCCURRING OVER THE COASTAL COUNTIES OF ALABAMA AND NORTHWEST FLORIDA. THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING STRIKES...GUSTY WINDS...AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A MODERATE RISK OF RIP CURRENTS THIS WEEKEND ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-201100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 421 AM CDT FRI SEP 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS TONIGHT AS A MODERATE TO STRONG EASTERLY WIND DEVELOPS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE GULF WATERS THIS MORNING WILL RESULT IN LOCALLY HIGHER WINDS...WAVES...AND SEAS ALONG WITH VISIBILITY REDUCING HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH SATURDAY MORNING AS A MODERATE TO STRONG EASTERLY WIND PERSISTS.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.